# SDR M7K2008F00085

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 900389929005
- Condition: Failed
- Location: M/R Head
- Part time: 1,392 hours
- Component: Rotor Head
- Component part number: 355A3100201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION PILOT, DISCOVERED ONE FREQUENCY ADAPTER WITH A 20MM CRACK IN THE ELASTOMER.  MM LIMITATION IS 10MM.  THIS IS A COMMON FAILURE WHICH OCCURS AT HALF LIFE OR LESS FOR THIS PART WITH A 3000 HOUR SERVICE LIFE LIMIT.  THE OLDER PN ELASTOMER FOR MOLD RARELY FAILED.  SUGGEST RETURNING TO THE OLDER FORMULATION. (K)
